# SDR SIMA2011301002

- Difficulty date: October 27, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N725AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145312
- Aircraft time: 24,905 hours, 22,126 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 4800112
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 2871 THE CREW REPORTED A WING ANTI ICE FAIL WITH BLEED 2 LOW TEMPERATURES IN ICING CONDITION.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT AT DFW.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE ENGINE 2 PUSH-BUTTON IAW AMM 20-13-04.  THE OPERATIONAL CHECK WAS GOOD IAW AMM 36-11-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
